# SDR VTZA96219

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 3150 · Central Warning
- Part: To Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6433 - IAD-EWR - ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MX PERFORMED OPS CHECKS, BUT COULD NOT DUPLICATE DISCREPANCIES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
